Our expert says:
The injection would not really be the solution for the problem. If she did not have the problem with the pill before the marriage it is unlikely that the pill is the cause for the low libido now.
In women, the most common causes are tiredness, stress, relationship problems, anxiety or depression. Physical causes could be hormonal ( like after having a baby), diabetes, low iron levels and side effects of drugs (especially some antidepressants)
See also http://www.netdoctor.co.uk/sex_relationships/facts/lackingsexdrive.htm
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal
advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.